IIT Indore
Publications:

    Submitted:

  1. V. Arora, S. K. Sahoo and S. Singh, Approximation of certain non-vanishing analytic functions in a parabolic region.
  2. Arstu and S. K. Sahoo, A generalized Hurwitz metric-II.
  3. V. Arora and S. K. Sahoo, Area estimates of images of disks under analytic functions.
  4. S. Maharana and S. K. Sahoo, Inclusion properties of planar harmonic mappings associated with the Wright function.
  5. Arstu and S. K. Sahoo, A generalized Hurwitz metric.
  6. S. Maharana and S. K. Sahoo, Planar harmonic mappings in a family of functions convex in one direction.
  7. Shankey Kumar and S. K. Sahoo, Properties of $\beta$-Ces\`{a}ro operators on $\alpha$-Bloch space.
  8. S. Agrawal and S. K. Sahoo, Nehari's univalence criteria, John domains, and applications.
  9. To appear:

  10. Shankey Kumar and S. K. Sahoo, Preserving properties and pre-Schwarzian norms of nonlinear integral transforms, Acta Mathematica Hungarica.
  11. 2019:

  12. V. Arora, S. Ponnusamy, and S. K. Sahoo, Successive coefficients for spirallike and related functions, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 113 (2019), 2969 - 2979.
  13. S. Agrawal, V. Arora, M. R. Mohapatra, and S. K. Sahoo, Area problem for univalent functions in the unit disk with quasiconformal extension to the plane, Bull. Iranian Math. Soc,45 (4) (2019), 1061 - 1069.
  14. S. Ponnusamy, S. K. Sahoo, and T. Sugawa, Hornich operations on functions of bounded boundary rotations and order alpha, Comput. Methods Funct. Theory,19 (3) (2019), 455 - 472.
  15. 2018:

  16. S. Agrawal and S. K. Sahoo, On coefficient functionals associated with the Zalcman conjecture, J. Classical Anal.,13 (2) (2018), 95 - 105.
  17. V. Arora and S. K. Sahoo, Meromorphic functions with small Schwarzian derivative, Stud. Univ. Babeş-Bolyai Math., 63 (3) (2018), 355 - 370.
  18. M. R. Mohapatra and S. K. Sahoo, A Gromov hyperbolic metric vs the hyperbolic and other related metrics, Comput. Methods Funct. Theory, 18 (3) (2018), 473 - 493.
  19. M. R. Mohapatra and S. K. Sahoo, Mapping properties of a scale invariant Cassinian metric and a Gromov hyperbolic metric, Bull. Aust. Math. Soc., 97 (1)(2018), 141 - 152.
  20. H. M. Arora and S. K. Sahoo, Interpolation on Gauss hypergeometric functions with an application, Involve - a Journal of Mathematics, 11 (4)(2018), 625 - 641.
  21. 2017:

  22. R. Klén, M. R. Mohapatra, and S. K. Sahoo, Geometric properties of the Cassinian metric, Mathematische Nachrichten, 290 (2017), 1531 - 1543.
  23. Jiaolong Chen, Peijin Li, Swadesh Kumar Sahoo, and Xiantao Wang, On the Lipschitz continuity of certain quasiregular mappings between smooth Jordan domains, Israel J. Math., 220 (2017), 453 - 478.
  24. S. Agrawal and S. K. Sahoo, Radius of convexity of partial sums of odd functions in the close-to-convex family, FILOMAT, 31:11 (2017), 3519-3529.
  25. S. Agrawal and S. K. Sahoo, A generalization of starlike functions of order alpha, Hokkaido Math. J., 46 (1) (2017), 15 - 27.
  26. Z. Ibragimov, M. R. Mohapatra, S. K. Sahoo, and X.-H. Zhang, Geometry of the Cassinian metric and its inner metric, Bull. Malaysian Math. Sci. Soc., 40 (1) (2017), 361 - 372.
  27. 2016:

  28. P. Hästö, R. Klén, S. K. Sahoo, and M. Vuorinen, Geometric properties of φ-uniform domains, The Journal of Analysis, 24 (1) (2016), 57 - 66.
  29. S. K. Sahoo and N. L. Sharma, A note on a class of p-valent starlike functions of order beta, Siberian Math. J, 57 (2) (2016), 364 - 368.
  30. S. Ponnusamy, S. K. Sahoo, and N. L. Sharma, Maximal area integral problem for certain class of univalent analytic functions, Mediterranean Journal of Mathematics, 13 (2) (2016), 607 - 623.
  31. 2015:

  32. S. K. Sahoo and N. L. Sharma, On maximal area integral problem for analytic functions in the starlike family, J. Classical Analysis, 6, No. 1, (2015), 73 - 84.
  33. S. K. Sahoo and N. L. Sharma, On a generalization of close-to-convex functions, Ann. Polon. Math.,113 (1) (2015), 93 - 108.
  34. 2014:

  35. S. Ponnusamy and S. K. Sahoo (Editors), A special volume of The Journal of Analysis dedicated to the bright memory of Late Professor Vikramaditya Singh, J. Analysis, 2014.
  36. S. K. Sahoo and N. L. Sharma, Duality techniques on a class of functions defined by convolution with Gaussian hypergeometric functions, J. Analysis, 22 (2014), 145 - 155.
  37. S. Agrawal and S. K. Sahoo, Geometric properties of basic hypergeometric functions, Journal of Difference Equations and Applications, 20(11) (2014), 1502 - 1522.
  38. S. Ponnusamy, S. K. Sahoo, and T. Sugawa, Radius problems associated with pre-Schwarzian and Schwarzian derivatives, Analysis (Berlin), 34(2) (2014), 163 - 171.
  39. S. Ponnusamy, S. K. Sahoo, and H. Yanagihara, Radius of convexity of partial sums of functions in the close-to-convex family, Non-linear Analysis, 95 (2014), 219 - 228.
  40. R. Klén, Y. Li, S. K. Sahoo, and M. Vuorinen, On the stability of φ-uniform domains, Monatshefte für Mathematik, 174(2) (2014), 231 - 258.
  41. 2013:

  42. G. Bharali, D. Minda, S. Ponnusamy, and S. K. Sahoo (Editors), The proceedings of the International Symposium on Complex Analysis and Conformal Geometry, J. Analysis, 2013.
  43. 2010:

  44. P. Hästö, S. Ponnusamy and S. K. Sahoo, Equivalence of the Apollonian and its inner metric, International Journal of Mathematics and Mathematical Sciences, 2010, Article ID 191858, 15 pages.
  45. M. Huang, S. Ponnusamy, X. Wang, and S. K. Sahoo, The Apollonian inner metric and uniform domains, Mathematische Nachrichten, 283 (9) (2010), 1277 - 1290.
  46. S. Ponnusamy and S. K. Sahoo, Pre-Schwarzian norm estimates of functions for a subclass of strongly starlike functions, Mathematica (Cluj), Tome 52(75), No. 1, (2010), 47 - 53.
  47. 2008:

  48. M. Huang, X. Wang, S. Ponnusamy and S. K. Sahoo, Uniform domains, John domains and quasi-isotropic domains, J. Math. Anal. Appl., 343 (2008), 110 - 126.
  49. R. Parvatham, S. Ponnusamy and S. K. Sahoo, Norm estimates for the Bernardi integral transforms of functions defined by subordination, Hiroshima Math. J., 38 (2008), 19 - 29.
  50. S. Ponnusamy and S. K. Sahoo, Norm estimates for convolution transforms of certain classes of analytic functions, J. Math. Anal. Appl., 342 (2008), 171 - 180.
  51. 2007:

  52. P. Hästö, Z. Ibragimov, D. Minda, S. Ponnusamy and S. Sahoo, Isometries of some hyperbolic-type path metrics and the hyperbolic medial axis, In the Tradition of Ahlfors-Bers, IV (Ann Arbor, MI, 2005), 63-74, Contemp. Math., 432, Amer. Math. Soc., Providence, RI, 2007.
  53. 2006:

  54. P. Hästö, S. Ponnusamy and S. K. Sahoo, Inequalities and geometry of the Apollonian and related metrics, Rev. Roumanie Math. Pure Appl., 51 (2006), no. 4, 433 - 452.
  55. S. Ponnusamy and S. K. Sahoo, Study of some subclasses of univalent functions and their radius properties, Kodai Math. J., 29 (2006), no. 3, 391 - 405.
American Mathematical Society
Faculty Profile
Mathematics
Dr. Swadesh Kumar Sahoo
Associate Professor
Mathematics

swadesh[at]iiti.ac.in
Home

Education

Work Experience

Research and Teaching

Publications

Other Activities

Contact Details